# SDR CALA9801997

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7/16 CRACK AT R/H WING AFT VENT BOX STRINGER AFT MOUNT LEG, WS 656.50. THE CRACK WAS STOP DRILLED AND REPAIR ANGLES WERE INSTALLED IAW SRM 51-10-2, EA 5762-01050, AND MM 28-20-00.
